Zero-Sum Repeated Games: Recent Advances and New Links with Differential Games
Sylvain Sorin
Dynamic Games and Applications, 2011, vol. 1, issue 1, 172-207
Keywords: Zero-sum two-person repeated games; Differential games; Approachability; Recursive formula; Asymptotic value; Uniform value (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1007/s13235-010-0006-z (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:1:y:2011:i:1:p:172-207
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235
DOI: 10.1007/s13235-010-0006-z
Access Statistics for this article
Dynamic Games and Applications is currently edited by Georges Zaccour
More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().